# SDR JJBA20220323052

- Difficulty date: March 23, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV/CARGO LATERAL FLOOR SUPPORT FR 59-61+4 STR 17L CORROSION. REMOVED AND REPLACED LAV/CARGO LATERAL FLOOR SUPPORT FR 59 - 61+4 STR 17L. NO DEFECTS NOTED AT THIS TIME
